# SDR DALA13022209215

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 44,114 hours, 23,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E HAS SMALL HOLE WORN THROUGH SKIN APPROX 2" OTBD OF SLAT ANTI-ICE DUCT.  REMOVED DAMAGE, FABRICATED AND INSTALLED PERMANENT REPAIR IAW SRM 57-20-01, FIG 11.
